Beardie losing mobility in all legs

Drache613

BD.org Sicko
Staff member
Moderator
Hello,

I did email you this evening. Are you giving just the Allopurinol medication alone, per the dose,
or are you mixing the powder with it?
Please let me know how much of the allopurinol you are giving currently & what is her weight?
Her beard should not be darker. Perhaps she is getting too much medicatoin? I did dose her
according to her weight so let's double check the dose for you. You mentioned 2-3mls? You
are giving 2-3mls of the Allopurinol liquid?
The allopurinol will be the same no matter where you get it. I hope nothing else would be going
on.

Tracie
 

Members online

Still Needs Help

Latest resources

Latest posts

Latest profile posts

lol i feel like i ask so many questions on this site but i just love it here!
so many questions & not enough days
I'm painting Devlyn's house while she brumates. You can message me to hold me accountable because I procrastinate >_<

Forum statistics

Threads
152,900
Messages
1,227,393
Members
74,813
Latest member
Louise61
Top Bottom